Second cohomology groups and finite covers of infinite symmetric groups

Evans, David M. and Pastori, Elisabetta (2011) Second cohomology groups and finite covers of infinite symmetric groups. Journal of Algebra, 330 (1). pp. 221-233.

Full text not available from this repository.

Abstract

For O an infinite set, k?2 and W the set of k-sets from O, there is a natural closed permutation group Gk which is a non-split extension View the MathML source. We classify the closed subgroups of Gk which project onto Sym(O). The question arises in model theory as a problem about finite covers, but here we formulate and solve it in algebraic terms.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Users 2731 not found.
Date Deposited: 20 Oct 2011 08:27
Last Modified: 13 May 2020 23:38
URI: https://ueaeprints.uea.ac.uk/id/eprint/35090
DOI: 10.1016/j.jalgebra.2010.12.004

Actions (login required)

View Item View Item